# SDR SWAA2019070834638

- Difficulty date: June 20, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 74,366 hours, 45,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 1467505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT INTERCOSTAL WEB CORRODED AT BS. 727 STR. 27R.  R&R INTERCOSTAL IAW SRM AND DWG.
